# SDR USAA2009091592539

- Difficulty date: July 26, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Lug
- Part number: 65498925
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON AFT LUG OF VERTICAL STABILIZER FIN ATTACH FITTING.  REPAIRED AFT LUG OF VERTICAL STABILIZER FIN ATTACH FITTING IAW US AIRWAYS EA 132580.
